# SDR 2008UALA01551

- Difficulty date: March 18, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 56,196 hours, 20,706 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR HINGE ARM CUTOUT HAS DAMAGE.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED DOUBLER REPAIR.
